![]() |
Volumn 89, Issue 4, 2006, Pages
|
Propagation of a partially coherent twisted anisotropic Gaussian Schell-model beam in a turbulent atmosphere
|
Author keywords
[No Author keywords available]
|
Indexed keywords
ANISOTROPY;
MATHEMATICAL MODELS;
NUMERICAL ANALYSIS;
TURBULENT FLOW;
ANTICIRCULARIZATION;
TURBULENT ATMOSPHERE;
TWISTED ANISOTROPIC GAUSSIAN SCHELL-MODEL (TAGSM);
ELECTROMAGNETIC WAVE PROPAGATION;
|
EID: 33746627311
PISSN: 00036951
EISSN: None
Source Type: Journal
DOI: 10.1063/1.2236463 Document Type: Article |
Times cited : (246)
|
References (19)
|